# SDR SWIA200514652

- Difficulty date: February 28, 2005
- Submitted: March 3, 2005
- Operation: Air carrier
- Aircraft: N924SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7681
- Aircraft time: 6,182 hours, 5,393 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Deployed
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE AT GATE CABIN O2 MASK DEPLOYED.  RESTOWED ALL PAX O2 MASK, IAW MM 35-21-09.  OPERATIONAL CHECKED GOOD.
